# SDR JR2R20241118299

- Difficulty date: November 11, 2024
- Submitted: November 18, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 18,521 hours, 10,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092857401
- Condition: Corroded
- Location: Zone 200
- Part time: 18,521 hours, 10,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DO TO PREVIOUS SEAT TRACK REPAIR, LR-LL MOD P/N 170-92857-401 REQUIRES FABRICATION AND MODIFICATION
